# SDR CA131030003

- Difficulty date: October 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 50,103 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DUAL FMS FAILURES ON APPROACH, AUTOMATIC RESET SUCCESSFUL, LANDED WITHOUT INCIDENT.NO FURTHER INFORMATION.
